Solution of Equations with q-Derivatives and Ward’s Derivatives Using an Operational Method

Gabriel Bengochea, Luís Verde-Star, Manuel Ortigueira

Research output: Contribution to journalArticlepeer-review

9 Downloads (Pure)

Abstract

We show that several types of differential equations that involve q-derivatives, Fibonacci deriva-tives, and other Ward’s derivatives, can be solved by an algebraic operational method that does not use integrals nor integral transforms. We deal with extensions of the Ward’s derivatives that can be applied to formal Laurent series. Several examples of linear and nonlinear equations are presented.

Original languageEnglish
Pages (from-to)1487-1498
Number of pages12
JournalFilomat
Volume36
Issue number5
DOIs
Publication statusPublished - 2022

Keywords

  • Operational calculus
  • q-calculus
  • Ward’s calculus

Fingerprint

Dive into the research topics of 'Solution of Equations with q-Derivatives and Ward’s Derivatives Using an Operational Method'. Together they form a unique fingerprint.

Cite this